MathSciNet Relay Station
MathSciNet bibliographic data
MR2257553 46A45 (40H05 46B45)
Altay, Bilâl; Başar, Feyzi Some paranormed Riesz sequence spaces of non-absolute type. Southeast Asian Bull. Math. 30 (2006), no. 4, 591–608.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement